# SDR CA031210001

- Difficulty date: December 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,131 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Solenoid
- Part number: 9631411001
- Condition: Stuck
- Location: Outflow Valve
- Component: Outflow Valve, Honeywell
- Component part number: 959909113
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKE OFF. RETURNED TO BASE AND IT WAS FOUND SAFTEY VALVE WAS OPEN. THE REASON WAS THE SOLENIOD VALVE WAS STUCK IT WAS REMOVED AND CLEANED INSTALLED AND TESTED. GROUND RUNS WERE CONDUCTED AND PRESSURIZATION WAS FUNCTIONAL TESTED AND FOUND SERVICABLE.
